Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effect of very low fat foods

Premium Questions

doctor1 MD

I am using an e cig with low nicotine . I am thinking I am probably using around 1 mg a day. My blood pressure and heart rate are excellent. My diet is great and I have excellent body fat. no health ...

doctor1 MD

) just for some minor issues with PVCs. After several months I got hives and some food sensitivity that is evidently a side effect, so I decided to stop. My cardiologist seemed to think this is a low enough dose ...

doctor1 MD

in one side.my physically strength is very low,i did’t complete one push-up.the reason behind ... times.my height is 5.2feet and weight is only 70kg.i am fat and my strength of my body is very less so I ...

doctor1 MD

muscle and fat by limited foods. I'm not over eater. Please advise. ...hi eswar, I'm eswar, 25, chennai. Basically, I'm looking very lean. Friends told me that you ...

doctor1 MD

is coming back a little now, it's still very very low, mainly just in terms of not making the connection ...I am a 22 year old male who has suddenly started experiencing unusually low sex drive, to the point ...

Public Forum Discussions

doctor1 MD

Despite frequent exercise and a highly nutritious, refined sugar-free and low-fat diet , I continue to have areas of fat deposits in my abdomen and stomach area only. I feel this is a side effect of my ...

doctor1 MD

is very normal. i take normal food, mostly avoid outside food my arms and legs are thin but entire ... this tummy fat i m doing yoga to cure this surya namaskar etc , will this help to reduce this fatty tissues ...

doctor1 MD

weight&fat very soon without side affects. Pls pls. I wil thankful to u in life time...:-) ...Hi, I am 26yrs lady.having excess of fat in my body. My weight is 69kg. In old age i was very lean ...

doctor1 MD

am on a high protien,low carb and low fat diet. I am regular to the gym whr I do weight training ... on the usage, side effects and effectiveness of both the compounds. I have been on a T3 & Clen stack earlier ...

doctor1 MD

,I bcm also fat.so, there is any side effect if I continue these medicine ...I HV a gastric problem,and my digesting system is not good,my weight is also very low.so, with help ...

doctor1 MD

: Father has heart problem. From last 3 months I am strictly following low fat diet but it didn t improved ... provide me side effect of this. Also do I need to take this whole life or will stop as soon as figures ...

doctor1 MD

and also as contraceptive pill... my problem is that from last 3 months my tummy is getting fat,even I don t eat oily food and care my baby myself. Is it happening due to yamini tab? ...

doctor1 MD

that means - she said it was not dangerous, but highish. I do notice when I eat high fat or wine, I get very nauseaus. Should I get further tests, does simply eating low fat take care of the problem? I do urinate ...

doctor1 MD

a knot is there. Is this a side effect? ...I recently (last week) had a vanquish fat reduction) treatment on my stomach and, at one point ...

doctor1 MD

I have had my Thyroid removed and am taking Alodipine besylate tablets 10 mg, My thyroid was removed in Dec 1912, and since then my calcium levels have been very low. I am taking a very high dosage ...

Mobile Questions and Answers

doctor1 MD

WELCOME PROPER BALANCED DIET AND REGULAR EXERCISE WILL HELP YOU. AVOID OILY JUNK FOOD. DRUGS TO REDUCE SATIETY IS NOT VERY USEFUL AND IT HAS ALSO SIDE EFFECTS. PLZ REPLY WITH THANKS

doctor1 MD

eat fat free food low carbs... and do cardio at home daily

doctor1 MD

EXCERCISES AND LOW ENERGY FOOD SUCH AS VEGETABLES AND SALADS